trigenimal neuralgia and red inflamed veins side of head

hello,sorry for my introduction,asking questions,I have been having a lot of trouble and pain with face and doctor says its this neuralgia,he has prescribed anticonvulsants. I get swollen red veins side of head,round eyes and going up into head,but they come and go.pharmacist thought i needed sreriods. I get vision props at times,where everything seems a bit dark,my eyes look like little wee holes in the snow,facial swelling,eyelids droopy.when I see GP though its gone,he has asked my husbandto take photo when it happens.does this usually happen with neuralgia,i do get tingling,cold feeling,shooting pain,pain outer ear,feel like grazed cheeks and eyebrow,jaw hurts a lot,feel miserable with the pain,disorietated at times,my husband and family get exasperated as it seems i dont listen and i repeat thing

6 Replies

  • Sorry you're going through a tough time.

    Never apologise for asking .. that's what we're for.

    TN is awful !! I'm very lucky that Tegretol works to keep my pain at bay. Sometimes I have to double my dose (doctors permission).

    Hope your hubby can get a photo and hope things improve x

  • thanks for your message,have just started increased dosage from yesterday,must admit pain this morning didnt seem as bad,so thats a massive relief. dont feel as miserable.think I can crack a smile .x

  • If I were you I'd go to accident and emergency at a point when the veins are swollen and you have visual disturbances, as it could be giant cell arteritis, which could put your sight at risk, and which would require steroids.

  • I am going to get my eyes tested,i am due for test,i wear glasses. The anticonvulsants the doctor prescribed seems to be helping,so if I get my eyes tested and the sight hasnt changed,ii will get back and also about swollen veins.thanks for advice its nice talking on here with other people who have this problem.

  • Go to the TNA website, they have a phone number run by volunteers and they might be able to help you. I have TN and I have never heard of people getting phisical changed to their features from it. It seem to be there is an underlying problem that cuases your face to swell.

    Good luck Viv.

  • thanks Moby (viv ) just read your message,I will get on to website and ring them and hopefully get some answers.

You may also like...